# SDR SWAA2023081688719

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 59,072 hours, 31,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS CHANGE INFORMATION ONLY REF MXI TTG8Q00MSV2H 17ABC BATTERY NOT WORKING.<[01] PARTS CHANGE ACCOMPLISHED ON MXI      TTG8Q00MSV2H
